# SDR FDEA201006111954

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100488
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: R4 DOOR INTERIOR DOOR SURFACE SKIN HAS CORROSION BELOW PRISMATIC   WINDOW.  EVALUATE AND RECTIFY. R4 DOOR INTERIOR SKIN BELOW PRISMATIC WINDOW CORROSION REPAIRED EA F-5210-135867,  THIS REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
